# SDR HEEA062746

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N350BZ
- Make and model: Snias AS350B2
- Aircraft serial: 2653
- System (JASC): 7921 · Engine Oil Cooler
- Part: Blower
- Part number: 420800001
- Condition: Inoperative
- Location: Oil Cooler
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLOWER INOPERATIVE.    REFERENCE:  RMA NR R020408.
